RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 4, Pages 793–795 (Mi dan33506)  

MATHEMATICS

Methods of solving generalized problems of smoothing and extrapolation of random functions

D. B. Yudin


Full text: PDF file (328 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.3+519.212.3
Presented: A. A. Dorodnitsyn
Received: 30.03.1967

Citation: D. B. Yudin, “Methods of solving generalized problems of smoothing and extrapolation of random functions”, Dokl. Akad. Nauk SSSR, 177:4 (1967), 793–795

Citation in format AMSBIB
\Bibitem{Yud67}
\by D.~B.~Yudin
\paper Methods of solving generalized problems of smoothing and extrapolation of random functions
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 4
\pages 793--795
\mathnet{http://mi.mathnet.ru/dan33506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0222944}
\zmath{https://zbmath.org/?q=an:0299.60038}


Linking options:
  • http://mi.mathnet.ru/eng/dan33506
  • http://mi.mathnet.ru/eng/dan/v177/i4/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019